| Model Number |
25-879-07-91 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Musculoskeletal problem (4535)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Cmf screws implanted in a rescue revision procedure on patient with known poor bone quality became loose after implant.Explanted screws were intact and undamaged.Patient was re-plated in a second revision procedure.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.